Discussion in 'Men's General Hair Loss Discussions' started by ZZmop, Jul 16, 2019.
I only know about the Baylor study, that's about pfs. But that keeps getting delayed though.
You all are lucky I started taking proscar in 1995. Barely any internet coverage. I was fine in all my 20 and 30s.
Now 48 with a decent 450 t level natural. I am not doubting anyone with symptoms, but I wonder how much is the fear mongering. Your mind is very powerful especially with ED and sexual issues. If you read everday something is go to screw ur body up it may or may not happen. I am so glad there was not all this bs on the Internet. Remember proscar is for prostate cancer, go to there websites and compare side effects.
Other choice take nothing, but don't complain that no treatments are available.
Actually one more thing too add I remember not being able to get aroused, prior to proscar. Well the chick was a turnoff. I was 23 you think u would bang anything. No bragging but living in south beach in my 20s and 30s easily slept with at least 50 girls while on proscar. So don't blame the drug for all yor issues.
You had no side effects besides lower libido then?
Not really a tad lower, now at 48. Your whole body starts to fall apart, lol
Btw, did you experience any of these:
-Brainfog, for example; getting harder to find words, sentence structure,...
getting close to the 3 month mark.
Brainfog: yes, the first 2-3 weeks -- it's now gone
Watery sperm: YES, it's practically water at this point
Erectile dysfunction: no to ED -- yes to a lower libido
Lethargy: Yes, depends on the day really
The people suffering from this "PFS" should read up on what TMS is (Tension Myositis Syndrome) and the effect of the brain and anxiety on a ton of common pain symptoms (back and muscle pain, nerve pain, brain fog, gastrointestinal, erectile problems, libido, migraines, fibromyalgia, burning scalp, eczema, depression, panic attacks..etc). Blaming finasteride and the belief finasteride is the cause for any of this is just prolonging the symptoms.
There's even a forum for this https://www.tmswiki.org/forum/ go read up on this with an open mind. I guarantee it can help. Without the fear the symptoms will dissipate.
Sure man. Let's block a major male hormone for a prolonged period of time aka hormone therapy. Surely it's al in the minds of people because we all know that blocking hormones has no other physical repercussions besides saving your hair...
I'm not saying the symptoms aren't real, there are. Just read the book "The great pain deception" from Steve Ozanich.
It's your choice, it all comes down to how long you want to suffer.
Lol, sure I can accept the power of the mind and wanting to get better, it could maybe hasten your recovery but the mind can only do so much.
It's the the two thousand years old latin phrase still stand today: mens sana in corpore sano (healthy mind in healthy body).
I think everything should be tried for people who have sides even after quitting treatment. TRT, DHT creams, E blockers, and other medical options but also mental stuff too. Therapy, meditation, proper sleep schedules, stress reduction, etc.
Try everything you can.
Forums flooded with people with side effects. There are millions of people taking it, i don't see 100000s of people reporting sides on forums.
You also do not see 100000s of people on a hair loss forum. Also not sure if millions of people are on finasteride.
Don't just disregard this post as pure bs. Think about the fact that there were thousands of cases of these exact symptoms, and for good reason: messing with your endocrine system is very dangerous, and, as observed, the symptoms don't go away even after years, so there is definitely a toggle in our body that is just phucked after taking finasteride. It's a bit like diabetes if you think about it, the pancreas just stops producing enough insulin to sustain your organism, something goes missing just like with PFS. Dem researchers just need to put their finger on that substance that suddenly disappears, but until then, I would advise you to not mess up what is basically the System32 of your organism. Please, just try the other stuff first (mino, nizoral). Maybe even save up for a hair transplant if you can. But if you do decide to take finasteride, just think that one day, you might wake up and become a zombie, albeit with thick locks.
This is only in the US. How can u see a few 100 people commenting about their side effects and then conclude its way higher than 2-3% if MILLIONS are taking it? U cannot so don't come and tell that.
Don't forget that the US is a highly medicated nation unlike any other nation in the world. So you can't really judge worldwide use based on US numbers.
I said millions, in the us alone it has millions. Saying that side effect rate is higher than 2-3% because of the amount of people on forums is a retarded statement and u know it.